Epatite acuta itterica da Albendazolo: un caso pediatrico.

Translated title of the contribution: [Acute hepatitis as a side effect of albendazole: a pediatric case].

Chiara Amoruso, Maurizio Fuoti, Veronica Miceli, Elisabetta Zito, Maria Rosaria Celano, Anna De Giorgi, Gabriella Nebbia

Research output: Contribution to journalArticlepeer-review

Abstract

We describe a case of acute hepatitis with jaundice in a patient of seven years of age in oral treatment with albendazole; a mild increase of liver function tests is a well-known side effect after prolonged administration but acute hepatitis has never been described in childhood.

Translated title of the contribution[Acute hepatitis as a side effect of albendazole: a pediatric case].
Original languageItalian
Pages (from-to)176-178
Number of pages3
JournalPediatria Medica e Chirurgica
Volume31
Issue number4
Publication statusPublished - Jul 2009

ASJC Scopus subject areas

  • Pediatrics, Perinatology, and Child Health
  • Surgery

Fingerprint Dive into the research topics of '[Acute hepatitis as a side effect of albendazole: a pediatric case].'. Together they form a unique fingerprint.

Cite this